`a`
Numerical Algebra, Control and Optimization (NACO)
 

ISSN 2155-3289(print)
ISSN 2155-3297(online)

Current volume

Go

Journal archive

Go


Advanced Search


NACO is covered in Scopus.

Numerical Algebra, Control and Optimization (NACO) is an international journal devoted to publishing peer-refereed high quality original papers on any non-trivial interplay between numerical linear algebra, control and optimization. These three areas are closely related and complementary. The developments of many fundamentally important theories and methods in optimization and control are based on numerical linear algebra. Efficient implementation of algorithms in optimization and control also provides new theoretical challenges in numerical linear algebra. Furthermore, optimization theory and methods are widely used in control theory, especially for solving practical control problems. On the other hand, control problems often initiate new theory, techniques and methods to be developed in optimization.

The main objective of NACO is to provide a single forum for and promote collaboration between researchers and practitioners in these areas. Significant practical and theoretical problems in one area can be addressed by the use of appropriate recent advanced theory techniques and methods from the other two areas leading to the discovery of new ideas and the development of novel methodologies in numerical algebra, control and optimization.

The journal adheres to the publication ethics and malpractice policies outlined by COPE.

TOP 10 Most Read Articles in NACO, October 2014

1

Jensen's inequality for quasiconvex functions
Volume 2, Number 2,  Pages: 279 - 291,  2012

S. S. Dragomir and C. E. M. Pearce

 Abstract       References       Full Text      Related Articles

2

On the Hermite--Hadamard inequality for convex functions of two variables
Volume 4, Number 1,  Pages: 1 - 8,  2013

Shu-Lin Lyu

 Abstract       References       Full Text      Related Articles

3

Some new bounds for two mappings related to the Hermite-Hadamard inequality for convex functions
Volume 2, Number 2,  Pages: 271 - 278,  2012

S. S. Dragomir and I. Gomm

 Abstract       References       Full Text      Related Articles

4

Some useful inequalities via trace function method in Euclidean Jordan algebras
Volume 4, Number 1,  Pages: 39 - 48,  2013

Yu-Lin Chang and Chin-Yu Yang

 Abstract       References       Full Text      Related Articles

5

An algorithm for the largest eigenvalue of nonhomogeneous nonnegative polynomials
Volume 4, Number 1,  Pages: 75 - 91,  2013

Nur Fadhilah Ibrahim

 Abstract       References       Full Text      Related Articles

6

Grasping force based manipulation for multifingered hand-arm Robot using neural networks
Volume 4, Number 1,  Pages: 59 - 74,  2013

Chun-Hsu Ko and Jing-Kun Chen

 Abstract       References       Full Text      Related Articles

7

The Toland-Fenchel-Lagrange duality of DC programs for composite convex functions
Volume 4, Number 1,  Pages: 9 - 23,  2013

Yuying Zhou and Gang Li

 Abstract       References       Full Text      Related Articles

8

Adjacent vertex distinguishing edge-colorings and total-colorings of the Cartesian product of graphs
Volume 4, Number 1,  Pages: 49 - 58,  2013

Shuangliang Tian, Ping Chen, Yabin Shao and Qian Wang

 Abstract       References       Full Text      Related Articles

9

Partial $S$-goodness for partially sparse signal recovery
Volume 4, Number 1,  Pages: 25 - 38,  2013

Lingchen Kong, Naihua Xiu and Guokai Liu

 Abstract       References       Full Text      Related Articles

10

On product-type generalized block AOR method for augmented linear systems
Volume 2, Number 4,  Pages: 797 - 809,  2012

Fang Chen, Ning Gao and Yao- Lin Jiang

 Abstract       References       Full Text      Related Articles

Go to top